MathSciNet Relay Station
MathSciNet bibliographic data
MR947312 (90b:22017) 22E45 (35J99)
Bratteli, Ola; Goodman, Fred; Jorgensen, Palle; Robinson, Derek W. Unitary representations of Lie groups and Gårding's inequality. Proc. Amer. Math. Soc. 107 (1989), no. 3, 627–632.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement